# SDR FDEA201705231472

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 86,910 hours, 36,525 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT ON ARRIVAL AT FL 300. WHITE ACRID SMOKE DISSAPATED WITHIN 3-5 MINUTES.  AIR TEMP  KNOBS WERE TURNED DOWN AND NR 2 PACK TURNED OFF.  NO  ALERTS, BELLS, LIGHTS, OR WARNINGS OF ANY KIND.  REMOVED AND REPLACED THE WATER SEPARATOR CONICAL COALESCER ON ALL 3 PACKS IAW AMM 21-54-03-2. OP  CHECKED GOOD. ACFT OK FOR SERVICE.
